# SDR AALA202001079013

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 69,637 hours, 26,829 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Deteriorated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEAKING FROM LEFT INBOARD WING. CLEANED AND RESEALED LT INBD FWD SPAR PER SRM 51-76-12. SUPPLEMENTAL ACTION: SECT. 3, TT/TC.
